MAUDE Adverse Event Report: ABBOTT MEDICAL G4 MITRACLIP CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL G4 MITRACLIP CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-NTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Death
Event or Problem Description
Crd_1002 - expand g4 phase 1 and phase 2 study patient id: (b)(6).It was reported that on (b)(6) 2021, the patient presented with mixed mitral regurgitation (mr).One mitraclip was successfully implanted, reducing the mr to grade 1+.There was no device deficiency.On (b)(6) 2023, the patient expired while at home.There was no known recurrent regurgitation.Reportedly, additional details are not available.There was no malfunction reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Based on the limited information available, a cause for the reported death cannot be determined.Death is listed in the instructions for use (ifu) as a known possible complication associated with mitraclip procedures.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
G4 MITRACLIP CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20569705
Report Number2135147-2024-05473
Device Sequence Number20830192
Product Code NKM
UDI-Device Identifier08717648230967
UDI-Public08717648230967
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Catalogue NumberCDS0701-NTW
Device Lot Number10317R215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age37 YR
Patient SexFemale
Patient Weight94 KG